Will that cause problems i.e., make me sick, side effects going from a narcotic drug to non-narcotic?
Your dr is a horses patute. He put you on it, he needs to take you off it correctly. Ohhhhhhhhhhh they make me so mad. If you have enough, taper the dose. Where do you have pain? From what? Gabapentin is not a pain medication, it is for nerve pain, but it only helps keep it down, you can't take it when the pain gets bad and have it help. If you have chronic pain, see a pain management dr. You will have withdrawal from the demerol. You can take an antihistamine for the nerves and imodium for the diarrhea. Hot baths help too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 1 answer
Posted 12 Jan 2014 • 2 answers
If I've been taking Demerol for almost a year up to 7 or 8 a day everyday will withdrawals be worse?
Posted 15 Dec 2014 • 2 answers
I'm only taking 300mg of gabapentin but I'm seriously thinking of trying to stop it as Im on 4 other
Posted 20 Apr 2015 • 1 answer
Posted 5 Jul 2016 • 1 answer